# SDR SCNA20180208021

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,599 hours, 28,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL BETWEEN STA 277-294 BL0 IS CRACKED. REMOVED, LOCATED AND DRILLED NEW INTERCOSTAL AT FWD WET AREA INTERCOSTAL BETWEEN STA 227-294 BL-0. PART 141A5410 ATAG A97331. APPLIED CIC, AND REPLACED INTERCOSTAL.
